# SDR C2XAOOCL095

- Difficulty date: November 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Part number: S2U2226
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE-CREW REPORTED A BLEED 2 LEAK MESSAGE ON THE EICAS. CREW FOLLOWED THE QRH AND THE MESSAGE WENT AWAY AFTER ONE AND HALF MINUTES. A/C RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT. MX REMOVED/REPLACED 0-RINGS ON NR 2 BLEED IN AFT UPPER CARGO BAY IAW CONTINENTAL EXPRESS EC 3610-01032. A/C WAS RELEASED FOR SERVICE.
